# SDR BAQA200700015

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N93SV
- Make and model: Aerosp SA365N1
- Aircraft serial: 6286
- Aircraft time: 9,495 hours, 34,733 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: LT100
- Part serial: NONE
- Condition: Burned Out
- Location: Cabin Light
- Part time: 9,490 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

IN CRUISE FLIGHT MEDICAL CREW REPORTED A DIMMING OF THE CABIN FLOOD LIGHTING FOLLOWED BY AN "ELECTRICAL BURNING SMELL".
